# SDR HALA2016072500293

- Difficulty date: July 25, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N484HA
- Make and model: Boeing 717-200
- Aircraft serial: 55129
- Aircraft time: 23,463 hours, 55,406 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Interface Unit
- Part number: 4081570909
- Part serial: 02153777
- Condition: Malfunctioned
- Part time: 6,273 hours, 14,053 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF AT APPROX 70 KNTS, TAKE OFF CONFIGURATION WARNING FOR STAB TRIM ENUNCIATED.  STAB TRIM WAS SET PROPERLY.   PERFORMED CAWS SYSTEM TEST PER FIM 31-51 TASK 802. TEST PASSED. PERFORMED TAKE OFF CONFIGURATION WARNING TEST FOR STAB IAW FIM 31-51 TASK 817.  TEST PASSED. REPLACED NR 1 VIA, IAW AMM 31-43-01. OPS CHECKED OK.
